# SDR USAA2014090200011

- Difficulty date: August 27, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 88,988 hours, 29,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200336
- Part serial: 000272
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK DELAMINATION ON RT INBD FLAP UPPER SKIN AT APPROX 77 INCHES INBD FROM OTBD END & 5.75 INCHES FWD OF TE.  REPAIRED RT INBD FLAP UPPER SKIN IAW SRM 51-70-10-2R-4.
